# SDR 07FDEA01981

- Difficulty date: May 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA02334
- Condition: Corroded
- Location: Bs 1002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO, DOOR TORQUE BOX FORWARD FRAME CORRODED.  REMOVED CORROSION FROM FRAME AND WEB AND FOUND MATERIAL LOSS FOR BOTH TO EXCEED ALLOWABLE LIMITS IAW MD/DC 10 SRM53-00-01 VOL I FIG 1B.  REPAIRED FRAME IAW FED EX EA NR 8-5350-109161 "FUSELAGE-FWD LOWER CARGO DOOR JAMB FRAME STA 1002 CORD-REPAIR".  REPAIRED WEB IAW MD/DC10 SRM 53-00-01 VOL I FIG 10.
